TU Darmstadt / ULB / TUbiblio

Solution of functional equations and reduction of dimension in the local energy transfer theory of incompressible, three-dimensional turbulence

Oberlack, Martin ; McComb, W. D. ; Quinn, A. P. (2001):
Solution of functional equations and reduction of dimension in the local energy transfer theory of incompressible, three-dimensional turbulence.
63, In: Physical review E, (2), pp. 026308. American Physical Society (APS), ISSN 1063-651X; 1539-3755; 2470-0045, e-ISSN 1095-3787; 1550-2376; 2470-0053,
DOI: 10.1103/PhysRevE.63.026308,
[Article]

Item Type: Article
Erschienen: 2001
Creators: Oberlack, Martin ; McComb, W. D. ; Quinn, A. P.
Title: Solution of functional equations and reduction of dimension in the local energy transfer theory of incompressible, three-dimensional turbulence
Language: English
Journal or Publication Title: Physical review E
Volume: 63
Number: 2
Publisher: American Physical Society (APS)
Divisions: 13 Department of Civil and Environmental Engineering Sciences
16 Department of Mechanical Engineering
16 Department of Mechanical Engineering > Fluid Dynamics (fdy)
Date Deposited: 19 Nov 2008 16:27
DOI: 10.1103/PhysRevE.63.026308
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details